I'm in my late 40's and have lifelong moderate depression plus have ED
I'm in my late 40's and have lifelong moderate depression plus have ED and related issues from prostate removal 2 yrs ago due to cancer. I take welbutrin for the depression plus a couple OTC pills of st johns wort and a couple of 5HTP, also. I take quite a few herbal supplements, mostly in the form of bulk powders, for the ED etc and other minor health issues. I'm hoping to increase my intake of 5HTP once I receive a bulk powder order and hope this'll allow me to stop taking the wort since it might make me photosensitive; I've experienced this before though that was when I was taking way more wort. Other than the welbutrin, I also take 2 prescription nasal sprays for dust allergy and have been getting immunotherapy shots for 3 yrs for this.
I've read wort can interfere with certain meds and supplements; WHICH ones though, specifically?
It is a bit shocking new for me to have cancer of the prostate at such an early age. You will definitely need all the medicines and have to suffer some problems inherent to this.
Do not take the following medicines if you are taking WORT: antidepressant, amphetamines, blood thinners (eg, warfarin), bromocriptine, narcotic analgesics.
Hence, it is important to consult your Psychiatrist as these can have all the adverse reactions about which only a Psychiatrist can help you out.
Please consult a Psychiatrist for further care so that you will be not confused and get the most appropriate treatment.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.